# SDR SWAA2022022217411

- Difficulty date: August 8, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 42,002 hours, 24,811 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Hinge Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON TAB MOST INBOARD HINGE COVER CRACKED BEYOND REPAIR. / REPLACED AND INSTALLED LEFT AILERON TAB INBOARD HINGE COVER IAW BOEING 737 AMM 27-11-21-400-801 STEP 3. E. (4) (D) AND SRM 51-40-02 INSTALLED ON NON-ROUTINE CARD X792795 326 E267553 ITEM 8 A TAG #T10169
